Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 19, NWS Norman, OK

March 23, 2016Coal County, Hughes County, Pontotoc County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 23, 2016, 6:44 PM CDT for Coal County, Hughes County, Pontotoc County, Oklahoma. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2016, 6:44 PM CDT (23:44 UTC)
Expired
Mar 23, 2016, 7:19 PM CDT
In force
35 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Coal County, OK, Hughes County, OK, Pontotoc County, OK

The radar

The Norman radar (KTLX), 106 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 7:17 PM CDTHAIL 1Lamar, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 5:37 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 671 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
671 m²/s²
0-3 km storm-relative helicity
763 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

673 
WUUS54 KOUN 232344
SVROUN
OKC029-063-123-240030-
/O.NEW.KOUN.SV.W.0019.160323T2344Z-160324T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT WED MAR 23 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
  HUGHES COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTH CENTRAL COAL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 730 PM CDT

* AT 643 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALLEN...MOVING
  NORTHEAST AT 50 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HOLDENVILLE...WETUMKA...ALLEN...DUSTIN...CALVIN...LAMAR...GERTY...
  HORNTOWN...YEAGER...ATWOOD AND SPAULDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3515 9601 3512 9601 3512 9603 3509 9606
      3506 9607 3505 9609 3502 9609 3469 9636
      3480 9655 3487 9653 3489 9650 3529 9627
      3529 9598 3515 9598
TIME...MOT...LOC 2343Z 213DEG 42KT 3483 9643 

HAIL...1.75IN
WIND...60MPH
 
$$

MAHALE
2 follow-up statements
960 
WWUS54 KOUN 232358
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
658 PM CDT WED MAR 23 2016

OKC029-123-240007-
/O.CAN.KOUN.SV.W.0019.000000T0000Z-160324T0030Z/
PONTOTOC OK-COAL OK-
658 PM CDT WED MAR 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PONTOTOC AND
NORTH CENTRAL COAL COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3515 9601 3512 9601 3512 9603 3509 9606
      3506 9607 3505 9609 3502 9609 3485 9623
      3489 9631 3495 9644 3529 9620 3529 9598
      3515 9598
TIME...MOT...LOC 2357Z 213DEG 42KT 3498 9631 

$$

OKC063-240030-
/O.CON.KOUN.SV.W.0019.000000T0000Z-160324T0030Z/
HUGHES OK-
658 PM CDT WED MAR 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL HUGHES COUNTY...

AT 657 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ATWOOD...MOVING
NORTHEAST AT 50 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WETUMKA...DUSTIN...CALVIN...LAMAR...HORNTOWN AND ATWOOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3515 9601 3512 9601 3512 9603 3509 9606
      3506 9607 3505 9609 3502 9609 3485 9623
      3489 9631 3495 9644 3529 9620 3529 9598
      3515 9598
TIME...MOT...LOC 2357Z 213DEG 42KT 3498 9631 

HAIL...1.50IN
WIND...60MPH
 
$$

MAHALE
913 
WWUS54 KOUN 240019
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
719 PM CDT WED MAR 23 2016

OKC063-240029-
/O.CAN.KOUN.SV.W.0019.000000T0000Z-160324T0030Z/
HUGHES OK-
719 PM CDT WED MAR 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HUGHES COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3515 9601 3512 9601 3512 9603 3509 9606
      3506 9607 3505 9609 3502 9609 3485 9623
      3489 9631 3495 9644 3529 9620 3529 9598
      3515 9598
TIME...MOT...LOC 0017Z 213DEG 42KT 3520 9614 

$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 4:54 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Mar 23, 4:54 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
454 PM CDT WED MAR 23 2016

.AVIATION...24/00Z TAF ISSUANCE...
STRONG GUSTY WINDS AND A SIGNIFICANT WIND SHIFT WITHIN THE FIRST
3 TO 6 HOURS OF THE TAF PERIOD WILL POSE THE GREATEST CONCERN TO
AVIATORS. THE WIND SHIFT FROM A COLD FRONT WILL CLEAR KGAG/KWWR BY
THE START OF THE VALID 24/00Z TAF PERIOD... WITH WEST/NORTHWEST
WINDS PERSISTING OVERNIGHT... SUSTAINED 20 TO 25 KTS... GUSTING TO
35 KTS. ELSEWHERE... THE FRONT WILL RESULT IN S/SW WINDS SHIFTING
TO THE W/NW BY 06Z.

OF CONCERN FOR SITES IN WESTERN OKLAHOMA AND NORTH TEXAS...
BLOWING DUST WILL REMAIN A CHALLENGE AS STRONG SOUTH WINDS PERSIST
AHEAD OF THE FRONTAL BOUNDARY THROUGH THE EARLY PORTION OF THE TAF
PERIOD.

WEST/NORTHWEST WINDS WILL REMAIN BREEZY THROUGH THURSDAY
MORNING... GRADUALLY DECREASING AT MOST SITES BY 24/18Z... BUT
REMAINING ELEVATED... SUSTAINED AROUND 15 KTS... WITH SOME GUSTS
NEAR 20 KTS THROUGH THE END OF THE PERIOD.

KURTZ

&&

.PREV DISCUSSION... /ISSUED 227 PM CDT WED MAR 23 2016/

DISCUSSION...
MAIN FOCUS WAS ON FORECAST THROUGH THURSDAY.

REST OF AFTERNOON AND TONIGHT... HIGH WINDS WILL CONTINUE ACROSS
NORTHWEST THIRD TO HALF OF THE FA THROUGH EARLY EVENING. SEVERAL
MESONET SITES HAVE ALREADY GUSTED AT OR ABOVE 60 MPH THIS AFTERNOON.
STRONG WINDS ARE EXPECTED ACROSS THE REST OF THE FA THIS
AFTERNOON/EVENING. COLD FRONT/WIND SHIFT HAS MOVED THROUGH MOST OF
THE OK PANHANDLE EARLY THIS AFTERNOON AND WILL MOVE INTO FAR NW
PARTS OF THE FA OVER THE NEXT COUPLE OF HOURS MOVING ACROSS THE AREA
THROUGH THIS EVENING. STRONG NORTHWEST WINDS ARE STILL EXPECTED
BEHIND THE FRONT. WIND SPEEDS ARE EXPECTED TO DECREASE SOME LATER
THIS EVENING AND OVERNIGHT WHERE THE HIGHER WINDS ARE CURRENTLY
OCCURRING BUT STILL REMAIN STRONG INTO EARLY THURSDAY. SO WILL
CONTINUE WITH THE CURRENT CONFIGURATION OF THE HIGH WIND WARNING
INTO EARLY EVENING AND WIND ADVISORIES THAT GO THROUGH EARLY
THURSDAY BUT LATER SHIFTS MAY NEED TO RE-EVALUATE DEPENDING ON
TRENDS.

CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE
INTO EARLY THIS EVENING WITH SINGLE DIGIT DEWPOINTS LEADING TO BELOW
10 PERCENT RH ALREADY IN PARTS OF THE AREA WITH THE HIGH WINDS. RH
VALUES SHOULD IMPROVE AFTER SUNSET THIS EVENING BUT THE STRONG WINDS
WILL CONTINUE AND WITH A WIND SHIFT ANY ONGOING FIRES WILL LIKELY BE
PROBLEMATIC FOR FIRE FIGHTING EFFORTS THROUGH THE NIGHT.

BLOWING DUST COULD ALSO DEVELOP ACROSS PARTS OF THE AREA THIS
AFTERNOON/EVENING WHICH COULD REDUCE VISIBILITIES IN SOME LOCATIONS.

SOME SHOWERS/STORMS WILL BE POSSIBLE IN PARTS OF SOUTH CENTRAL AND
SOUTHEAST OKLAHOMA THIS AFTERNOON/EVENING. INSTABILITY AND WIND
SHEAR WILL BE SUFFICIENT FOR STRONG TO SEVERE STORMS TO BE POSSIBLE
WITH LARGE HAIL AND STRONG WIND GUSTS THE MAIN CONCERNS. HOWEVER...
THERE IS ALSO A LOW POTENTIAL FOR A FEW TORNADOES. THIS ACTIVITY IS
EXPECTED TO MOVE EAST OF THE FA BY MID TO LATE EVENING.

THURSDAY INTO EARLY NEXT WEEK.... WINDS WILL GRADUALLY DECREASE
THROUGHOUT THE DAY THURSDAY AS THE SFC HIGH BEGINS TO SETTLE INTO
THE REGION. COOLER TEMPERATURES ARE ALSO EXPECTED THURSDAY. BREEZY
SOUTHERLY WINDS WILL RETURN FRIDAY. THESE WINDS ALONG WITH LOW
HUMIDITIES WILL LEAD TO ELEVATED FIRE WEATHER CONCERNS AGAIN FRIDAY
AFTN BUT WILL NOT BE AS SEVERE AS TODAY. MODELS SHOW ANOTHER STORM
SYSTEM AFFECTING THE REGION OVER THE WEEKEND BRINGING A CHANCE FOR
SHOWERS AND THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  40  59  36  69 /   0   0   0   0
HOBART OK         38  61  37  72 /   0   0   0   0
WICHITA FALLS TX  42  63  39  74 /   0   0   0   0
GAGE OK           31  59  33  73 /   0   0   0   0
PONCA CITY OK     38  57  32  68 /   0   0   0   0
DURANT OK         44  61  39  68 /  40   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004>019-
     021>024-033>038.

     RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004>042-
     044>046-050.

     WIND ADVISORY FROM 9 PM THIS EVENING TO 7 AM CDT THURSDAY FOR
     OKZ004>019-021>024-033>038.

     WIND ADVISORY UNTIL 7 AM CDT THURSDAY FOR OKZ020-025>032-039>048-
     050>052.

TX...HIGH WIND WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>085-087.

     RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>090.

     WIND ADVISORY FROM 9 PM THIS EVENING TO 7 AM CDT THURSDAY FOR
     TXZ083>085-087.

     WIND ADVISORY UNTIL 7 AM CDT THURSDAY FOR TXZ086-088>090.

&&

30/04
Hazardous weather outlook, Mar 23, 5:08 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
508 PM CDT WED MAR 23 2016

OKZ004>048-050>052-TXZ083>090-241315-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
508 PM CDT WED MAR 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.FIRE WEATHER...
CRITICAL TO EXTREME FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH
THIS AFTERNOON AND EVENING DUE TO VERY STRONG WINDS... VERY LOW
HUMIDITIES... AND WARM TEMPERATURES. A RED FLAG WARNING IS IN
EFFECT.

.STRONG WINDS...
AHEAD OF A FRONTAL BOUNDARY MOVING IN FROM THE NORTHWEST...
SOUTHWEST TO WEST WINDS OF 25 TO 40 MPH WITH GUSTS 45 TO 60 MPH
WILL AFFECT PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH
EARLY THURSDAY. BEHIND THE FRONT... WINDS WILL SHIFT TO THE
WEST... NORTHWEST... REMAINING BREEZY... 25 TO 30 MPH... GUSTING
TO 35 MPH. THE STRONGEST WINDS ARE EXPECTED ACROSS APPROXIMATELY
THE NORTHWEST HALF OF OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS
THROUGH MID- EVENING.

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND THIS EVENING ACROSS PARTS OF SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA...GENERALLY ALONG AND SOUTHEAST OF A LINE FROM SEMINOLE
AND ADA TO ARDMORE. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL
BE FROM 4 PM TO 10 PM. HAIL UP TO THE SIZE OF GOLF BALLS AND WIND
GUSTS TO 60 MPH WILL BE THE MAIN CONCERNS. THERE IS ALSO A LOW
POTENTIAL FOR A FEW TORNADOES BEFORE THE THUNDERSTORMS MOVE EAST
OF THE AREA LATER THIS EVENING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.STRONG WINDS...
STRONG NORTH WINDS WILL CONTINUE THROUGH EARLY THURSDAY. WIND
GUSTS OVER 40 MPH WILL BE POSSIBLE FOR A TIME THURSDAY MORNING. A
WIND ADVISORY IS IN EFFECT THROUGH 7 AM.

.THUNDERSTORMS...
THUNDERSTORMS ARE POSSIBLE SUNDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

EM/KURTZ

In the hours before

Local storm report, Mar 23, 5:09 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     NON-TSTM WND GST 6 SW CHEYENNE           35.55N 99.75W
03/23/2016  M60 MPH          ROGER MILLS        OK   MESONET

&&

JPIKE
Special weather statement, Mar 23, 5:25 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
525 PM CDT WED MAR 23 2016

OKZ046-050-051-232300-
CARTER OK-LOVE OK-MARSHALL OK-
525 PM CDT WED MAR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER...NORTHERN
LOVE AND NORTHWESTERN MARSHALL COUNTIES UNTIL 600 PM CDT...

AT 514 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF BURNEYVILLE...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
ARDMORE...MARIETTA...LONE GROVE...DICKSON...LEON...OVERBROOK...LAKE MURRAY...
BURNEYVILLE AND RUBOTTOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3384 9746 3389 9745 3392 9747 3428 9721
      3423 9694 3417 9694 3417 9689 3412 9685
      3387 9717 3390 9718 3392 9721 3390 9725
      3386 9726 3389 9731 3385 9733 3388 9733
      3382 9738 3382 9743
TIME...MOT...LOC 2214Z 224DEG 39KT 3399 9723

MAHALE
Local storm report, Mar 23, 5:36 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
536 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             3 SSW OVERBROOK         34.03N 97.17W
03/23/2016  E0.88 INCH       LOVE               OK   AMATEUR RADIO

&&

KURTZ
Local storm report, Mar 23, 5:48 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
548 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             DICKSON                 34.19N 96.99W
03/23/2016  E1.00 INCH       CARTER             OK   TRAINED SPOTTER

&&

KURTZ
Local storm report, Mar 23, 5:50 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
550 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             4 ESE ARDMORE           34.15N 97.06W
03/23/2016  E1.00 INCH       CARTER             OK   TRAINED SPOTTER

            HAIL LASTED APPROXIMATELY 3 MINUTES.

&&

KURTZ
Local storm report, Mar 23, 6:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
637 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             4 SE ADA                34.74N 96.61W
03/23/2016  E1.75 INCH       PONTOTOC           OK   EMERGENCY MNGR

&&

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 4:13 AM CDTHigh Wind WarningOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 20 more17 hr
Mar 23, 4:13 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 20 more27 hr
Mar 23, 1:22 PM CDTSpecial Weather StatementOUNWoods53 min
Mar 23, 2:25 PM CDTSpecial Weather StatementOUNWoods20 min
Mar 23, 2:52 PM CDTSpecial Weather StatementOUNWoods53 min
Mar 23, 3:52 PM CDTSpecial Weather StatementOUNWoods53 min
Mar 23, 4:28 PM CDTSpecial Weather StatementOUNCuster62 min
Mar 23, 5:25 PM CDTSpecial Weather StatementOUNLove35 min
Mar 23, 5:43 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray47 min
Mar 23, 6:13 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall47 min
Mar 23, 6:20 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Johnston, Pontotoc40 min
Mar 23, 6:55 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal50 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.